# SDR BAQ2001F00001

- Difficulty date: September 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 92
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2307006167
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 15 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SCHEDULED LANDING GEAR HOSE CHANGE PERFORMED 15.5 HOURS EARLIER.  AIRCRAFT WAS EN ROUTE, ABOUT 1.5 HOURS INTO FLIGHT, HYDRAULIC PRESSURE DROPPED TO 1000 PSI.  AFTER 20 MINUTES, PRESSURE DROPPED TO ZERO.  PILOT ELECTED TO DIVERT AND AN EVENTFUL LANDING WAS MADE.  AIRCRAFT WAS PLACED ON JACKS.  MAINTENANCE DISCOVERED UPPER END OF SUBJECT HOSE HAD LOOSENED FROM SLIGHT MISALIGNMENT.  REPOSITIONED HOSE AND RETORQUED.  OPS CHECKED OK.
